# SDR SWIA2019070246021

- Difficulty date: May 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 26,929 hours, 21,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 P/N 601R318057-1 HAS EXFOLIATED CORROSION.  (C-CHECK) RO: 06/30/2019 INSTALLED NEW PAX DOOR INTERCOSTAL DD6 IAW SRM. LEAK CHECK GOOD.
